?

Log in

No account? Create an account

Previous Entry | Next Entry

Hello, steroids!

Whoa. So while my skin still feels like it's on fire, there's no more swollen skin under my eyes making it hard to see, the spots on my face are gone, and the bumps on my belly are pink instead of red (legs still swollen and not happy looking).

Side effects of steroids may include: paranoia, mood swings, hallucinations, memory loss, swelling, face going round, feelings of worthlessness, depression, and these are just the ones I remember. I don't need any of that shit but I'm taking my chances anyway, and I'm going in for the blood test on Wednesday to see if we can figure out what triggered the initial allergic reaction.

I'm convinced now that my subconscious and my immune system buddied up and said, "Hey! You know how you have this terrible fear of being bullied into a pulp again, as if someone would break into your house and abuse you while you cowered on the floor asking what you'd done to deserve it which is definitely logical? We'll save you by RAMPING UP SO HARD your body turns pink and you feel like you've been whipped with nettles! How's that for some great action!" I'm not sure what the logic is there but apparently immune systems do things there own way and it was just trying to help. Thanks, immune system! Next time try to focus on keeping me from getting viruses while riding public transportation, 'kay?

PS: Very much happy with the socialized medicine world today. Go NHS!

Comments

( 1 comment — Leave a comment )
varina8
Nov. 13th, 2012 01:58 am (UTC)
I'm glad the steroids are helping and you're beginning to mend. Socialized medicine is wonderful (and still makes me jealous).
( 1 comment — Leave a comment )

Profile

Sea dragon
webcowgirl
Web Cowgirl 衛 思 維

Latest Month

March 2017
S M T W T F S
   1234
567891011
12131415161718
19202122232425
262728293031 

Tags

Page Summary

Powered by LiveJournal.com
Designed by Tiffany Chow